# SDR DXTA2010080504186

- Difficulty date: August 3, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 7,117 hours, 5,110 cycles
- System (JASC): 3400 · Navigation System
- Part: Relay
- Part number: MS24166D1
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT WHOLE RT SIDE AVIONICS WENT OUT (BOTH EFIS TUBES, NR 2 RADIO, NR 2 FMS).  HEARD A POPPING SOUND NORMALY ASSOCIATED WITH WHEN IT TURNS ON AND OFF RADICALLY CYCLING.  CHECKED CIRCUIT BREAKERS BUT ALL WERE IN.  AFTER 5-6 MINS ALL SYS TURNED BACK ON. PLANE IN HEAVY RAIN DAY BEFORE.  POWERED AVIONICS FOR 1 HR 30 MINUTES, NO DISCREPANCY NOTED. CREW STATES THE RT SIDE EFIS TOP & BOTTOM RT RTU & RT FMS LOST POWER. RT RADIO MASTER CONTROLS POWER TO THESE UNITS.  REMOVED UNSERVICEABLE RELAY PN MS24166-DN1 SN N/A.  INSTALLED A NEW RELAY PN MS24166-D1 SN N/A. OPS CHECK WAS FOUND TO BE SATISFACTORY.  ACCOMPLISHED IAW WDM A8-6A-100.
